# SDR R61A201904260421

- Difficulty date: April 12, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 32,008 hours, 20,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 17087561001
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK,  MAINTENANCE FOUND HEATED DRAIN MAST ANGLES ARE CORRODED AFT OF FR87 BETWEEN STRG.27R AND 28R. MAINTENANCE REMOVED AND REPLACED 2EA HEATED DRAIN MAST INTERCOSTAL CLIPS (ANGLES) AFT OF FR87 BETWEEN STGR 27R-28R REF. EMB SRM 51-40-08. PNS REPLACED ARE 170-87561-001, 170-87563-001, 170-87563-001 AND 170-87560-001. THIS AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
